# SDR JJBA201908140004

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 31,693 hours, 20,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HINGE EMERGENCY LIGHT INOPERATIVE. IDENTIFIED LOOSE HOUSING BONDING. RE SECURED AS REQUIRED. OPS CHECK SAT.
